# SDR 00FDEA00419

- Difficulty date: July 3, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47965
- Aircraft time: 76,862 hours, 28,021 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC1111501
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AILERON LWR SKIN IS CORRODED AFT OF CENTER HINGE POINT.  *S/D*  REMOVED AND REPLACED  PER SRM 51-00-01.
